Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Azopt

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-18-2003, 05:00 AM
Sheila
Guest
 
Posts: n/a
Default No Subject

I have glaucoma and have been using eyedrops for over a year- just a few weeks ago my dr added Azopt to my daily eye care- twice daily. Just today I asked my pharmacist about the bitter nasty taste I have in the back of my throat. What is the cause and what can be done about it?
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Charlie
Guest
 
Posts: n/a
Default Azopt Taste

I've been on Azopt for several years now and it has controlled my eye pressures quite well. I do get the nasty taste on occasion, but it isn't enough to really bother me and only seems to occur when I have nasal drainage.
Reply With Quote
  #3  
Old 12-03-2005, 06:00 AM
Deo Singh
Guest
 
Posts: n/a
Default No Subject

The drops pass down your normal tear duct which drains into the back of the throat. To reduce this effect, squeeze the sides of the nose at the inner corners of the eyes immediately after instilling drops for about ten seconds. This would also imcrease the concentration of medication in the tear film thereby improving its effect. Gently mop excesss drops with a tissue.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:08 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.